On Common Fixed Points of Compatible Mappings in Metric and Banach Spaces

S. Sessa, B. E. Rhoades, M. S. Khan

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We prove a number of results concerning the existence of common fixed points of a family of maps satisfying certain contractive conditions in metric and Banach spaces. Results dealing with the stucture of the set of common fixed points such maps are also given. Our work is an improvement upon the previously known results.

Original languageEnglish
Pages (from-to)375-392
Number of pages18
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume11
Issue number2
DOIs
Publication statusPublished - 1988

    Fingerprint

Keywords

  • Asymptotically regular sequence
  • Common fixed point
  • compatible mappings
  • Strictly convex Banach space

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this